# SDR IPXA09855357

- Difficulty date: January 19, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Misrepaired
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE 752-S2-03 RT HORZ STAB REAR SPAR STA XE 237.468 HAS 5 X 5 EXTERNAL DOUBLER. NO SRM.  FABRICATED -3 SKIN AND -5 DOUBLER IAW DC8 TSRM 5510-001.  INSTALLED HORZ STAB TRAILING EDGE PANEL RT IAW DC8 SRM 51-01-21A.
